# SDR SWAA2024052989293

- Difficulty date: May 23, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY PACK M1694 INOP<[01] REPLACED CABIN EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY M1694 PER AMM 33-51-06. OPS CHECK GOOD;[02] VERIFIED. REPLACED CABIN EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY M1694 PER AMM 33-51-06. OPS CHECK GOOD
